# SDR SWIA202511260515

- Difficulty date: May 15, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR TRANSCOWL OTBD A BRACKET STANDOFF IS CRACKED.   (C-CHECK)  REMOVED AND REPLACED OTBD STANDOFF WITH NEW STANDOFF IAW REO 670-54-21-971, REV B, AND EO CN624-2005 SNIEO-S07 DATED 2025-06-12 AND ENSURED ALL OTHER DRAWING REQUIREMENTS WERE MET.  COMPLIED WITH SKY CARD 51-900-1002-SKY.
